# SDR M17F2023120600176

- Difficulty date: October 31, 2023
- Submitted: December 6, 2023
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 30,898 hours, 11,712 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 1225P62
- Part serial: 59672
- Condition: Failed
- Location: Zone 400
- Part time: 30,898 hours, 11,712 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START FLIGHT CONTROL SYSTEM B LOW PRESSURE LIGHT ON FMR 270 020 00
